Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 17, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 16, 2018, 3:58 PM EDT for Scotland County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2018, 3:58 PM EDT (19:58 UTC)
- Expired
- Sep 16, 2018, 4:27 PM EDT
- In force
- 29 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 122 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 16, 6:55 AM EDT | Tornado Watch | SPC | 16 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
260
WFUS52 KRAH 161958
TORRAH
NCC165-162045-
/O.NEW.KRAH.TO.W.0017.180916T1958Z-180916T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
358 PM EDT SUN SEP 16 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Scotland County in central North Carolina...
* Until 445 PM EDT
* At 356 PM EDT, a severe thunderstorm with a history of producing a
tornado a tornado was located near Maxton, or near Laurinburg,
moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation continuing. Law Enforcement
confirmed an original touchdown just west of Rowland, NC.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Laurinburg, Maxton, Wagram, East Laurinburg, Camp Mackall and
Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3491 7957 3492 7956 3494 7959 3499 7957
3502 7952 3504 7946 3499 7939 3494 7935
3489 7935 3485 7934 3482 7936 3477 7933
3473 7937 3472 7945
TIME...MOT...LOC 1956Z 166DEG 23KT 3472 7940
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MORROW2 follow-up statements
129
WWUS52 KRAH 162023
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
423 PM EDT SUN SEP 16 2018
NCC165-162045-
/O.CON.KRAH.TO.W.0017.000000T0000Z-180916T2045Z/
Scotland NC-
423 PM EDT SUN SEP 16 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR
NORTHEASTERN SCOTLAND COUNTY...
At 423 PM EDT, a severe thunderstorm with a history of producing
producing a tornado was located near Laurinburg, moving north at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Laurinburg, Wagram, East Laurinburg, Camp Mackall and Sandhills Game
Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3491 7957 3492 7956 3494 7959 3499 7957
3502 7952 3504 7946 3499 7939 3494 7935
3489 7935 3485 7934 3482 7936 3477 7933
3475 7938 3474 7945
TIME...MOT...LOC 2023Z 165DEG 22KT 3486 7945
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MORROW641
WWUS52 KRAH 162027
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
427 PM EDT SUN SEP 16 2018
NCC165-162036-
/O.CAN.KRAH.TO.W.0017.000000T0000Z-180916T2045Z/
Scotland NC-
427 PM EDT SUN SEP 16 2018
...THE TORNADO WARNING FOR NORTHEASTERN SCOTLAND COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A tornado watch remains in effect until 500 PM EDT for central North
Carolina. A tornado watch also remains in effect until 1100 PM EDT
for central North Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3491 7957 3492 7956 3494 7959 3499 7957
3502 7952 3504 7946 3499 7939 3494 7935
3489 7935 3485 7934 3482 7936 3477 7933
3475 7938 3474 7945
TIME...MOT...LOC 2024Z 166DEG 23KT 3488 7946
$$
MORROWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 3:35 PM EDT, 23 minutes earlier.
Area forecast discussion, Sep 16, 3:35 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 335 PM EDT Sun Sep 16 2018 .SYNOPSIS... The center of Tropical Depression Florence will move north- northwest over the Mountains of North Carolina tonight, then turn north and northeast through Lower Ohio Valley and northern Mid-Atlantic States Monday and Tuesday. Attendant trailing surface trough move cross the region on Tuesday. Much drier and warm weather will arrive as high pressure builds over North Carolina mid to late week into the weekend. && .NEAR TERM /THIS AFTERNOON THROUGH TONIGHT/... As of 335 PM Sunday... Deep SE flow (40-50+ kts at 850 mb) will continue to channel tropical moisture (2.0 to 2.5 PWATS, per satellite derived Blended Precip Water) into the area, gradually shift west and northwest into the western half of central NC. Florence had finally started to pick up some forward speed, tracking west-northwest around 10 mph. This will allow the primary heavy rain band that has been focused across the southern portions of the forecast to pivot west-northwest across the western half of the forecast area through tonight. Aided by orographic lift, widespread heavy rainfall amounts of 4 to 8 inches can be expected. The flooding threat will continue through the night. In the NE, showers will be more intermittent and likely to exhibit some diurnal enhancement/flare at times through late afternoon, as models show 500 to 1000 J/Kg developing across the eastern zones. Additional rainfall amounts of 1 to 3 inches is possible, with the lowest QPF expected across the NE. Additionally, given the slightly more robust instability and potential for some temporary breaks in cloud cover, a brief spin up of a weak meso tornado may be higher than previous days. Will not make any changes to current flood watch, which was extended last night through 12z Mon. Lows tonight 70-75. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... As of 335 PM Sunday... The coverage and intensity of rainfall over central NC will decrease Monday morning as the remnants of Florence lift north and away into the lower Ohio Valley. We will still have the potential for very heavy rain through the morning as a surface trough moves east through the region. Showers are expected to become scattered during the afternoon, with locally heavy rain still expected (more localized). Moisture will remain fairly deep over central NC, primarily over central and E sections where PW will be near 2", lower than recent values but above the climatological normal. We should see scattered showers and a few storms Monday afternoon into the evening, with the best coverage over the NW and north central sections where weak DPVA is anticipated. Models depict a surface front and mid level trough shifting east through the area Tuesday afternoon, when we'll likely see a band of scattered thunderstorms moving NW to SE (40-50 POP). POPS will become NIL (finally) after midnight Tuesday as the cold front moves to the coast. Highs general in the 80-86 range Monday, then mid to upper 80s Tuesday. Lows in the lower 70s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 305 PM Sunday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /18Z SUNDAY THROUGH SATURDAY/... As of 215 PM Sunday... 24 Hour TAF period: Band of heavy rain showers associated with Tropical Storm Florence will gradually pivot west-northwest through tonight. This will shift the heaviest rain and impacts from KFAY to KINT and KGSO by late afternoon and evening. Expect IFR to MVFR restrictions in these heavy rain showers. At KRDU and KRWI, the rain showers will be more intermittent, with generally VFR conditions through the afternoon, outside of the heavy rain showers. Ceilings are expected to lower LIFR to IFR overnight, with a continued good chance of showers at all taf sites. As Florence lifts off to the north, drier air aloft will advect into the area on Monday. This drier aloft, along with daytime heating should allow eastern and central TAF sites(KRWI, KFAY, and KRDU) to improve to VFR conditions during the mid to late morning hours. At KINT and KGSO, ceilings could remain MVFR until late Monday afternoon. Tempered daytime heating within the continued moist and muggy airmass will support the re-development of of scattered showers, along with thunderstorms Monday afternoon and evening. Low level wind shear has relaxed with the exception of over the far southwestern terminals of the forecast area. Winds diminish even more during the evening and turn ESE to SE as the the weakening center of the Florence remnant moves north across the area Long Term: A continued moist low-level airmass will favor areas of stratus and/or fog Monday night/Tuesday morning. A cold front moving through the area Tuesday afternoon will bring another chance of showers and storms. Dry VFR conditions will finally return on Wednesday and will remain predominately VFR through the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for NCZ024-025-041-042-078- 089. Flash Flood Watch through Monday morning for NCZ021>023-038>040- 073>077-083>086-088. && SYNOPSIS...Badgett/CBL NEAR TERM...CBL SHORT TERM...CBL/Badgett LONG TERM...Badgett AVIATION...CBL
Hazardous weather outlook, Sep 16, 7:01 AM EDT, 8 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 701 AM EDT Sun Sep 16 2018 NCZ021>023-038>040-073>077-171100- Forsyth-Guilford-Alamance-Davidson-Randolph-Chatham-Stanly- Montgomery-Moore-Lee-Harnett- 701 AM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms producing tornadoes are possible late this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. NCZ024-025-041-042-078-171100- Orange-Durham-Wake-Johnston-Wayne- 701 AM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms producing tornadoes are possible late this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. NCZ083>086-088-171100- Anson-Richmond-Scotland-Hoke-Cumberland- 701 AM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. NCZ089-171100- Sampson- 701 AM EDT Sun Sep 16 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 379 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through tonight. NCZ007>011-026>028-043-171100- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson- 701 AM EDT Sun Sep 16 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 16, 3:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
347 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 5 NNW CARTHAGE 35.41N 79.44W
09/16/2018 MOORE NC LAW ENFORCEMENT
KELLY PLANTATION RD CLOSED.
&&
SMITHSpecial weather statement, Sep 16, 3:47 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
347 PM EDT SUN SEP 16 2018
NCZ074-075-084-162015-
Richmond NC-Moore NC-Montgomery NC-
347 PM EDT SUN SEP 16 2018
...A HEAVY RAIN SHOWER WILL AFFECT WESTERN MOORE...NORTHEASTERN
RICHMOND AND EASTERN MONTGOMERY COUNTIES UNTIL 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a heavy rain shower near
Hoffman, or 12 miles northeast of Rockingham, moving north at 55 mph.
Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.
Heavy rain and flooding will also be possible with this shower.
Locations impacted include...
Biscoe, Hoffman, Pinebluff, Foxfire, Star, Candor, Norman, Derby,
Seven Lakes and Sandhills Game Land.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3543 7992 3549 7963 3505 7945 3504 7946
3500 7965
TIME...MOT...LOC 1946Z 159DEG 49KT 3506 7959
77Local storm report, Sep 16, 3:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
349 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLASH FLOOD 7 ESE VASS 35.20N 79.18W
09/16/2018 MOORE NC LAW ENFORCEMENT
CABIN CREEK RD CLOSED.
&&
SMITHLocal storm report, Sep 16, 3:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD 6 ESE VASS 35.22N 79.18W
09/16/2018 MOORE NC LAW ENFORCEMENT
MCGILL RD CLOSED.
&&
SMITHLocal storm report, Sep 16, 3:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT SUN SEP 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FLASH FLOOD 2 SSE CAMERON 35.30N 79.24W
09/16/2018 MOORE NC LAW ENFORCEMENT
ATKINS RD CLOSED FROM FURR RD TO JAMES ST.
&&
SMITHSpecial weather statement, Sep 16, 3:55 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
355 PM EDT SUN SEP 16 2018
NCZ089-162030-
Sampson NC-
355 PM EDT SUN SEP 16 2018
...A HEAVY RAIN SHOWER WILL AFFECT CENTRAL SAMPSON COUNTY UNTIL 430
PM EDT...
At 354 PM EDT, Doppler radar was tracking a heavy rain shower near
Harrells, or 16 miles south of Clinton, moving northwest at 40 mph.
Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.
Locations impacted include...
Clinton, Harrells, Roseboro, Garland and Salemburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3506 7863 3516 7829 3475 7819 3474 7820
3470 7832
TIME...MOT...LOC 1954Z 156DEG 35KT 3476 7830
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 3:40 AM EDT | Flash Flood Warning | RAH | Sampson | 6 hr |
| Sep 16, 8:13 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Granville and 9 more | 6 hr |
| Sep 16, 8:25 AM EDT | Special Weather Statement | RAH | Wayne | 50 min |
| Sep 16, 9:51 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Granville, Halifax, Nash, Person and 2 more | 3 hr |
| Sep 16, 10:16 AM EDT | Special Weather Statement | RAH | Bladen | 44 min |
| Sep 16, 10:23 AM EDT | Special Weather Statement | RAH | Cumberland | 37 min |
| Sep 16, 10:57 AM EDT | Special Weather Statement | RAH | Halifax | 33 min |
| Sep 16, 11:09 AM EDT | Special Weather Statement | RAH | Sampson | 36 min |
| Sep 16, 11:50 AM EDT | Special Weather Statement | RAH | Cumberland | 25 min |
| Sep 16, 12:13 PM EDT | Special Weather Statement | RAH | Cumberland | 32 min |
| Sep 16, 12:22 PM EDT | Special Weather Statement | RAH | Lee | 23 min |
| Sep 16, 12:41 PM EDT | Special Weather Statement | RAH | Scotland | 34 min |
| Sep 16, 12:46 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Granville, Halifax, Nash, Person and 2 more | 59 min |
| Sep 16, 1:08 PM EDT | Special Weather Statement | RAH | Scotland | 22 min |
| Sep 16, 1:20 PM EDT | Special Weather Statement | RAH | Scotland | 25 min |
| Sep 16, 1:29 PM EDT | Special Weather Statement | RAH | Richmond | 31 min |
| Sep 16, 1:33 PM EDT | Areal Flood Advisory | RAH | Chatham, Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Sep 16, 1:50 PM EDT | Special Weather Statement | RAH | Hoke | 25 min |
| Sep 16, 1:52 PM EDT | Areal Flood Warning | RAH | Johnston, Wayne | 28 hr |
| Sep 16, 1:57 PM EDT | Special Weather Statement | RAH | Cumberland | 33 min |
| Sep 16, 2:09 PM EDT | Special Weather Statement | RAH | Hoke | 36 min |
| Sep 16, 2:13 PM EDT | Flash Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 22 hr |
| Sep 16, 2:20 PM EDT | Special Weather Statement | RAH | Richmond | 25 min |
| Sep 16, 2:35 PM EDT | Special Weather Statement | RAH | Hoke | 25 min |
| Sep 16, 2:39 PM EDT | Special Weather Statement | RAH | Cumberland | 36 min |
| Sep 16, 2:45 PM EDT | Special Weather Statement | RAH | Scotland | 45 min |
| Sep 16, 2:57 PM EDT | Special Weather Statement | RAH | Moore | 33 min |
| Sep 16, 3:17 PM EDT | Special Weather Statement | RAH | Scotland | 28 min |
| Sep 16, 3:22 PM EDT | Tornado Warning | RAH | Scotland | 38 min |
| Sep 16, 3:47 PM EDT | Special Weather Statement | RAH | Moore | 28 min |
| Sep 16, 3:55 PM EDT | Special Weather Statement | RAH | Sampson | 35 min |
| Sep 16, 4:22 PM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 20 hr |
| Sep 16, 4:29 PM EDT | Special Weather Statement | RAH | Richmond | 46 min |
| Sep 16, 4:32 PM EDT | Special Weather Statement | RAH | Chatham | 28 min |
| Sep 16, 4:35 PM EDT | Special Weather Statement | RAH | Nash | 25 min |
| Sep 16, 4:37 PM EDT | Special Weather Statement | RAH | Scotland | 38 min |
| Sep 16, 4:38 PM EDT | Special Weather Statement | RAH | Harnett | 37 min |
| Sep 16, 4:45 PM EDT | River Flood Warning | RAH | Chatham, Lee | 5 days |
| Sep 16, 4:51 PM EDT | Special Weather Statement | RAH | Chatham | 24 min |
| Sep 16, 5:04 PM EDT | Special Weather Statement | RAH | Johnston | 26 min |
| Sep 16, 5:06 PM EDT | Special Weather Statement | RAH | Franklin, Nash | 39 min |
| Sep 16, 5:16 PM EDT | Special Weather Statement | RAH | Scotland | 44 min |
| Sep 16, 5:19 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond, Stanly | 56 min |
| Sep 16, 5:48 PM EDT | Special Weather Statement | RAH | Vance | 42 min |
| Sep 16, 6:07 PM EDT | Special Weather Statement | RAH | Scotland | 23 min |
| Sep 16, 6:07 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 38 min |
| Sep 16, 6:17 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| Sep 16, 6:19 PM EDT | Tornado Warning | RAH | Scotland | 30 min |
| Sep 16, 6:43 PM EDT | Special Weather Statement | RAH | Scotland | 32 min |
| Sep 16, 6:52 PM EDT | Special Weather Statement | RAH | Montgomery | 23 min |
| Sep 16, 7:22 PM EDT | Special Weather Statement | RAH | Moore | 23 min |
| Sep 16, 7:38 PM EDT | Special Weather Statement | RAH | Hoke | 37 min |
| Sep 16, 7:41 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Stanly | 49 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.